# SDR ASAA2017071421398

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 39,932 hours, 12,178 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FWD BULKHEAD WEB CRACKED, BS 663.75, WL 203.5, LBL 33.5.  ACFT GROUNDED.    ACCOMPLISHED A CATEGORY B REPAIR IAW SRM 57-10-10-2R-3, REPAIR 3, ALTERNATE I.
